Limit cycles for a variant of a generalized Riccati equation

Jaume Llibre, Claudia Valls

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

2 Cites (Scopus)

Resum

© 2017 Elsevier Ltd In this paper we provide a lower bound for the maximum number of limit cycles surrounding the origin of systems (ẋ,ẏ=ẍ) given by a variant of the generalized Riccati equation ẍ+εx2n+1ẋ+bx4n+3=0,where b>0, b∈R, n is a non-negative integer and ε is a small parameter. The tool for proving this result uses Abelian integrals.
Idioma originalEnglish
Pàgines (de-a)76-79
RevistaApplied Mathematics Letters
Volum68
DOIs
Estat de la publicacióPublicada - 1 de juny 2017

Fingerprint

Navegar pels temes de recerca de 'Limit cycles for a variant of a generalized Riccati equation'. Junts formen un fingerprint únic.

Com citar-ho